# SDR HEEA0012926

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101101
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

450VA INVERTER LIGHT COMES ON.
